Alert archive / Louisiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 191, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 6, 2006, 7:50 PM CDT for Bossier Parish, Louisiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2006, 7:50 PM CDT (00:50 UTC)
- Expired
- Jun 6, 2006, 8:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Bossier Parish, LA
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 3:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:07 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 6, 4:07 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 407 PM CDT TUE JUN 6 2006 .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP OVER THE NORTHWEST SECTIONS ALONG OUTFLOW BOUNDARY AND AHEAD OF AN UPPER DISTURBANCE THAT WAS MOVING SOUTHEAST ACROSS E OK AND W AR. SHOWERS AND ISOLATED THUNDERSTORMS WERE ALSO MOVING INTO E SECTIONS OF THE FORECAST AREA FROM LAST NIGHTS ACTIVITY OVER OK AND AR. A WATCH HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA WHERE THE SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO AFFECT DURING THE REMAINDER OF THE AFTERNOON AND EVENING. THE SHOWERS AND THUNDERSTORMS WILL BE ENDING FROM NORTHWEST TO SOUTHEAST DURING THE NIGHT WITH MOST OF ACTIVITY BEING ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BY EARLY WEDNESDAY MORNING...AND OUT OF THE AREA BY WEDNESDAY NIGHT. LOOKS AS IF THE RAIN CHANCES WILL BE OVER FOR THE REST OF THE WEEK AND INTO THE WEEKEND AS THE LARGE UPPER RIDGE OF HIGH PRESSURE OVER THE WEST EXPANDS EAST...WHICH WILL ALSO PROVIDE FOR WARMING TEMPERATURES. WILL HAVE TO WATCH FOR THE EARLY PART OF NEXT WEEK AS A WEAKNESS DEVELOPS OVER THE FOUR STATE REGION BETWEEN HIGH PRESSURE CENTERS ALOFT OVER THE SE STATES AND ANOTHER OVER THE SW AND INTO MEXICO. && .PRELIMINARY POINT TEMPS/POPS... SHV 69 93 70 93 / 50 20 0 0 MLU 67 91 68 91 / 50 20 0 0 DEQ 64 92 63 94 / 50 20 0 0 TXK 67 92 67 92 / 50 20 0 0 ELD 65 91 67 91 / 50 20 0 0 TYR 71 96 69 94 / 50 20 0 0 GGG 69 94 70 94 / 50 20 0 0 LFK 69 95 70 94 / 40 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/22
Hazardous weather outlook, Jun 6, 12:00 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 6 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD SOUTHEAST ACROSS THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT AHEAD OF AN UPPER DISTURBANCE MOVING TOWARD THE AREA. THUNDERSTORMS WILL BE ACCOMPANIED BY DANGEROUS CLOUD TO GROUND LIGHTNING...VERY BRIEF BUT HEAVY RAINFALL...AND GUSTY WINDS TO NEAR 30 MPH. ISOLATED OCCURRENCES OF HAIL WILL BE POSSIBLE BUT MAINLY BELOW THREE QUARTERS OF AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 06
In the hours before
Local storm report, Jun 6, 5:43 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL HOOKS 33.47N 94.29W
06/06/2006 E1.00 INCH BOWIE TX PUBLIC
&&
17Local storm report, Jun 6, 5:56 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
556 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 2 E HOOKS 33.47N 94.25W
06/06/2006 E60 MPH BOWIE TX TRAINED SPOTTER
TOWN OF RED LICK
&&
17Local storm report, Jun 6, 6:27 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
627 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG HOOKS 33.47N 94.29W
06/06/2006 BOWIE TX LAW ENFORCEMENT
TREES DOWN
0540 PM TSTM WND DMG 2 NE CLARKSVILLE 33.63N 95.03W
06/06/2006 RED RIVER TX LAW ENFORCEMENT
SEVERAL TREES DOWN AND BARN DAMAGED NEAR INTERSECTION OF
HWY 1159 AND HWY 82.
&&
17Local storm report, Jun 6, 6:58 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 W OMAHA 33.18N 94.79W
06/06/2006 MORRIS TX LAW ENFORCEMENT
TREE DOWN ON HWY 67
&&
17Local storm report, Jun 6, 7:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
719 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG LINDEN 33.01N 94.36W
06/06/2006 CASS TX LAW ENFORCEMENT
REPORTS OF SEVERAL BUILDINGS RECEIVING WIND DAMAGE
&&
17Local storm report, Jun 6, 7:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
06/06/2006 MARION TX LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN MAINLY OVER THE
EASTERN HALF OF THE COUNTY.
&&
17The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:00 PM CDT | Severe Thunderstorm Warning | SHV | Marion | 45 min |
| Jun 6, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 35 min |
| Jun 6, 8:10 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 35 min |
| Jun 6, 7:17 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 73 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.